EconPapers    
Economics at your fingertips  
 

A New Approach Towards Intuitionistic Fuzzy Multisets

Pinaki Majumdar
Additional contact information
Pinaki Majumdar: M. U. C. Women's College, India

International Journal of Fuzzy System Applications (IJFSA), 2022, vol. 11, issue 1, 1-10

Abstract: In this paper a new definition of Intuitionistic fuzzy multisets (IFMS) has been introduced. Algebraic operations on these intuitionistic fuzzy multisets are defined and their properties under these algebraic operations are studied. The author has also introduced a new notion of complement for an IFMS in which the complement of the original set is also an IFMS. The notion of distance and similarity between two IFMS’s has been defined and their properties have also been studied here. An application of IFMS in solving a medical diagnosis problem has been provided at the end.

Date: 2022
References: Add references at CitEc
Citations:

Downloads: (external link)
http://services.igi-global.com/resolvedoi/resolve.aspx?doi=10.4018/IJFSA.285555 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:igg:jfsa00:v:11:y:2022:i:1:p:1-10

Access Statistics for this article

International Journal of Fuzzy System Applications (IJFSA) is currently edited by Deng-Feng Li

More articles in International Journal of Fuzzy System Applications (IJFSA) from IGI Global
Bibliographic data for series maintained by Journal Editor ().

 
Page updated 2025-03-19
Handle: RePEc:igg:jfsa00:v:11:y:2022:i:1:p:1-10